MAUDE Adverse Event Report: AGA MEDICAL CORPORATION 9VSDMPIIDE024 PKGD STERILE HDE; AMPLATZER¿ PI MUSCULAR VSD OCCLUDER

AGA MEDICAL CORPORATION 9VSDMPIIDE024 PKGD STERILE HDE; AMPLATZER¿ PI MUSCULAR VSD OCCLUDER
Model Number 9-VSDMPIHDE-024
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/19/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2019, a 24mm amplatzer pi muscular vsd occluder was selected for implant to close a post infarct vsd.The patient was hemodynamically unstable and after 2 unsuccessful attempts to deploy the device, as the right disc did not deploy as anticipated; the user elected to abandon the procedure.The user reports the deformation was associated with the patient anatomy.No additional information is anticipated.
 
Additional Manufacturer Narrative
An event of a deformed right disc was reported.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications at the time of commercialization.Based on the information received, the cause of the reported incident could not be conclusively determined; however, per the user the deformation was associated with the patient anatomy.
 
Event or Problem Description

Brand Name
9VSDMPIIDE024 PKGD STERILE HDE
Common Device Name
AMPLATZER¿ PI MUSCULAR VSD OCCLUDER
Manufacturer (Section D)
AGA MEDICAL CORPORATION
5050 nathan lane north
plymouth MN 55442
MDR Report Key8411901
Report Number2135147-2019-00052
Device Sequence Number16657008
Product Code MLV
UDI-Device Identifier05415067028143
UDI-Public05415067028143
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number9-VSDMPIHDE-024
Device Lot Number5918983
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/13/2019
Initial Report FDA Received Date03/12/2019
Supplement Report FDA Received Date06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;